# SDR SIMA20250413002

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,010 hours, 27,865 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG NOSE DOOR OPEN EICAS MESSAGE RECEIVED AFTER LANDING GEAR WAS RETRACTED SUCCESSFULLY. RAN QRH AND MAINTAINED MAXIMUM 250 KNOTS. TROUBLESHOT AML 109900764. NOSE GEAR DOOR OPEN EICAS MSG. FOUND FAULT CODE 32611211PSS. FOUND AFT RIGHT NOSE GEAR DOOR CLOSD SENSOR PLUG CORRODED. ALSO FOUND WIRE HARNESS # 170-27278-401 CORRODED AS WELL. REF NRWC 744-ORD-00960. DURING T/S FOUND HIGH RESISTANCE SHORT W/ MEGGER SET AT 500VDC. END-TO-END RESISTANCE CHECKS FROM P0208 PIN 6 TO P0982 PIN B FOUND RESISTANCE TO BE 12.4 OHMS. CHECKS FROM P0208 PIN 5 TO P0982 PIN C FOUND RESISTANCE TO BE 25.9 OHMS. PERFORM GEAR SWING FOR OPS CHECK OF CONNECTOR P0982 RAR CMC FAULT CODE 32611211PSS-AFT R NLG DOOR CLSD SNSR/WRG FAULT. INSPECTED NLG DOORS AND LINKAGE IAW EMB 170 AMM 32-22-00-210-801-A. NO DISCREPANCIES NOTED. CREW REPORTED MSG CLEARED AFTER GEAR EXTENSION ON APPROACH, AND THAT LDG RETRACTION & EXTENSION ALL APPEARED NORMAL WITH EXCEPTION OF THE EICAS MSG. SEE AML 109900764 FOR LG NOSE DOOR OPEN EICAS MSG CORRECTIVE ACTION RAR AFT RH NOSE GEAR DOOR CONNECTOR P0982 IAW SWPM. REF NRWC 744-ORD-00964 FOR OPS CHECK. REF NRWC 744-ORD-00963 FOR RAR OF CONNECTOR P0982. PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL TEST IAW ERJ 170 AMM 32-33-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
